# SDR SWIA200312569

- Difficulty date: October 30, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 23,427 hours, 30,148 cycles
- Engine: Pwa PW118
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 STALL LIGHT WILL NOT EXTINGUISH. REMOVED AND REPLACED STALL WARNING PANEL.  OPS CHECKS GOOD. REF MFG 120 MM 27-50-00.
